# SDR FDEA201610113686

- Difficulty date: October 11, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757223
- Aircraft serial: 24636
- Aircraft time: 73,042 hours, 25,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 468, 0.5" ABOVE STR 23R ON FUSELAGE SKIN.  CARRIED OUT REPAIR IAW SRM 53-00-01 FIG 201 REPAIR 15 REV118
